D. Aingworth, C. Chekuri, P. Indyk, and R. Motwani, Fast Estimation of Diameter and Shortest Paths (Without Matrix Multiplication), SIAM Journal on Computing, vol.28, issue.4, pp.1167-1181, 1999.
DOI : 10.1137/S0097539796303421

N. Alon, S. Hoory, and N. Linial, The Moore bound for irregular graphs, Graphs and Combinatorics, pp.53-57, 2002.

I. Althöfer, G. Das, D. Dobkin, D. A. Joseph, and J. Soares, On sparse spanners of weighted graphs, Discrete & Computational Geometry, vol.6, issue.1, pp.81-100, 1993.
DOI : 10.1007/BF02189308

S. Baswana, T. Kavitha, K. Mehlhorn, and S. Pettie, New constructions of (?, ?)-spanners and purely additive spanners, 16 th Symposium on Discrete Algorithms (SODA), pp.672-681, 2005.

S. Chechik, M. Langberg, D. Peleg, and L. Roditty, Fault-tolerant spanners for general graphs, 41 st Annual ACM Symposium on Theory of Computing (STOC), pp.435-444, 2009.

L. J. Cowen and C. Wagner, Compact roundtrip routing in directed networks, 19 th Annual ACM Symposium on Principles of Distributed Computing (PODC), pp.51-59, 2000.
DOI : 10.1016/j.jalgor.2003.08.001

B. Derbel, C. Gavoille, D. Peleg, and L. Viennot, On the locality of distributed sparse spanner construction Local computation of nearly additive spanners, 27 th Annual ACM Symposium on Principles of Distributed Computing (PODC) 23 rd International Symposium on Distributed Computing (DISC), pp.273-282, 2008.

F. F. Dragan and C. Yan, Network flow spanners, th Latin American Symposium on Theoretical Informatics (LATIN), pp.410-422, 2006.

M. Elkin, Computing almost shortest paths, ACM Transactions on Algorithms, vol.1, issue.2, pp.283-323, 2005.
DOI : 10.1145/1103963.1103968

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Elkin and D. Peleg, $(1 + \epsilon,\beta)$-Spanner Constructions for General Graphs, SIAM Journal on Computing, vol.33, issue.3, pp.608-631, 2004.
DOI : 10.1137/S0097539701393384

M. Elkin and J. Zhang, Efficient algorithms for constructing (1 + ?, ?)-spanners in the distributed and streaming models, Distributed Computing, pp.375-385, 2006.

P. Erdös, Extremal problems in graph theory, in Publ, House Cszechoslovak Acad. Sci, pp.29-36, 1964.

P. Erdös and M. Simonovits, Compactness results in extremal graph theory, Combinatorica, vol.66, issue.3, pp.275-288, 1982.
DOI : 10.1007/BF02579234

R. G. Gallager, A Minimum Delay Routing Algorithm Using Distributed Computation, IEEE Transactions on Communications, vol.25, issue.1, 1977.
DOI : 10.1109/TCOM.1977.1093711

P. Jacquet and L. Viennot, Remote-spanners: What to know beyond neighbors, 2009 IEEE International Symposium on Parallel & Distributed Processing, 2009.
DOI : 10.1109/IPDPS.2009.5161041

URL : https://hal.archives-ouvertes.fr/inria-00329347

J. Kleinberg, Approximation algorithms for disjoint paths problems, 1996.

N. Kushman, S. Kandula, D. Katabi, and B. M. Maggs, Staying connected in a connected world, 4th Symposium on Networked Systems Design and Implementation (NSDI), 2007.

S. Lee and M. Gerla, Split multipath routing with maximally disjoint paths in ad hoc networks, ICC 2001. IEEE International Conference on Communications. Conference Record (Cat. No.01CH37240), pp.3201-3205, 2001.
DOI : 10.1109/ICC.2001.937262

C. Levcopoulos, G. Narasimhan, and M. Smid, Efficient algorithms for constructing fault-tolerant geometric spanners, Proceedings of the thirtieth annual ACM symposium on Theory of computing , STOC '98, pp.186-195, 1998.
DOI : 10.1145/276698.276734

S. Mueller, R. P. Tsang, and D. Ghosal, Multipath routing in mobile ad hoc networks: Issues and challenges, in Performance Tools and Applications to Networked Systems, Revised Tutorial Lectures, pp.209-234, 2003.

A. Nasipuri, R. Castañeda, and S. R. Das, Performance of multipath routing for on-demand protocols in mobile ad hoc networks, Mobile Networks and Applications, vol.6, issue.4, pp.339-349, 2001.
DOI : 10.1023/A:1011426611520

P. Pan and G. , Swallow, and A. Atlas, Fast Reroute Extensions to RSVP-TE for LSP Tunnels, RFC, vol.4090, 2005.

D. Peleg and A. A. Schäffer, Graph spanners, Journal of Graph Theory, vol.5, issue.1, pp.99-116, 1989.
DOI : 10.1002/jgt.3190130114

D. Peleg and J. D. Ullman, An Optimal Synchronizer for the Hypercube, SIAM Journal on Computing, vol.18, issue.4, pp.740-747, 1989.
DOI : 10.1137/0218050

S. Pettie, Low distortion spanners Distributed algorithms for ultrasparse spanners and linear size skeletons, 34 th International Colloquium on Automata , Languages and Programming (ICALP) 27 th Annual ACM Symposium on Principles of Distributed Computing (PODC), pp.78-89, 2007.

L. Roditty, M. Thorup, and U. Zwick, Roundtrip spanners and roundtrip routing in directed graphs, ACM Transactions on Algorithms, vol.4, issue.3, p.29, 2008.
DOI : 10.1145/1367064.1367069

J. W. Suurballe and R. E. Tarjan, A quick method for finding shortest pairs of disjoint paths, Networks, vol.3, issue.2, pp.14-325, 1984.
DOI : 10.1002/net.3230140209

M. Thorup and U. Zwick, Approximate distance oracles, 17 th Symposium on Discrete Algorithms (SODA), pp.1-24, 2005.
DOI : 10.1145/1044731.1044732

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

S. Vutukury and J. J. Garcia-luna-aceves, A simple approximation to minimum-delay routing, SIGCOMM, pp.227-238, 1999.